# SDR AALA202112236852

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 31,973 hours, 12,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY CEILING LIGHT AT ROW 32 IS INOPERATIVE. REPLACED EMERGENCY LIGHT PER AMM 33-51-11-400-001-A AND AMM 33-51-11-000-001-A.
